# SDR DALA2025041602961

- Difficulty date: April 16, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 77,210 hours, 10,079 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Condition: Scratched
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3313 L4 DOOR LOWER AFT CORNER OUTER SKIN DOUBLER PLATE FOUND SCRATCH. CORRECTIVE ACTION: REMOVED THE EXISTING DOUBLER, FABRICATED AND INSTALLED NEW REPAIR DOUBLER PER ER/A 500821-14 REV A PRI REV.0. (0916031)
